Inference Problems Involving Moment Determinacy of Distributions

  1. Lookup NU author(s)
  2. Dr Jordan Stoyanov
Author(s)Stoyanov J
Publication type Article
JournalCommunications in Statistics: Theory and Methods
Year2012
Volume41
Issue16-17
Pages2864-2878
ISSN (print)0361-0926
ISSN (electronic)1532-415X
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherTaylor & Francis Inc.
URLhttp://dx.doi.org/10.1080/03610926.2011.605237
DOI10.1080/03610926.2011.605237
Actions    Link to this publication
Share